# SDR AALA202501179659

- Difficulty date: January 14, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 37,373 hours, 15,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 TORSION BAR BELLCRANK (COMPENSATION MECHANISM) IS OUT OF ADJUSTMENT. MAINTENANCE ADJUSTED THE TORSION BAR BELLCRANK (COMPENSATION MECHANISM) PER AMM 52-11-21.
